×

A resolution of the Euler operator. I. (English) Zbl 0395.49002


MSC:

49J05 Existence theories for free problems in one independent variable
11R04 Algebraic numbers; rings of algebraic integers
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] I. M. Gel\(^{\prime}\)fand and L. A. Dikiĭ, Asymptotic properties of the resolvent of Sturm-Liouville equations, and the algebra of Korteweg-de Vries equations, Uspehi Mat. Nauk 30 (1975), no. 5(185), 67 – 100 (Russian).
[2] Herbert Federer, Geometric measure theory, Die Grundlehren der mathematischen Wissenschaften, Band 153, Springer-Verlag New York Inc., New York, 1969. · Zbl 0176.00801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.